# SDR DL76L953843

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOP FROM ROW 13 TO 23 BOTH LEFT AND RIGHT SIDES OF A/C.  REPAIRED SHORTED WIRE AT 12AB SIDEWALL AND REPLACED FUSE IN M9009 AND M9009 POWER SUPPLIES.  OPERATION NORMAL.
